Polinomios ortogonales y aplicaciones. Aplicación a teoría de sistemas, entropías de información e integración numérica. Print
Written by Guillermo López Lagomasino   
Sunday, 18 January 2009 11:00

Title: Polinomios ortogonales y aplicaciones. Aplicación a teoría de sistemas, entropías de información e integración numérica.

Code: CCG06-UC3M/EST-0690.

Center: Comunidad de Madrid - Universidad Carlos III de Madrid.

Period: January, 2007- December, 2007.

Head: G. López Lagomasino

Number of participants: 20


Study of the properties of orthogonal polynomials in different models of orthogonality (matrix, Sobolev, with respect to varying measures, multi-orthogonal, and discrete measures). Related problems are considered: rational approximation (mainly Padé approximation and its extensions), integration by quadrature, convergence of Fourier series, information entropy and systems theory. Development of appropriate techniques of real and complex analysis,  operator theory, matrix analysis, and potential theory.

List of publications 

  1. D. Barrios, G. López Lagomasino. Asymptotic behavior of solutions of
    general three term recurrence relations. Advances in Computational
    Math., 26 (2007), 9-37.
  2. M. Bello, J. Mínguez, G. López Lagomasino. Fourier-Padé approximants
    for Angelesco systems." Constructive Approximation, 26 (2007),
  3. E. Berriochoa, A. Cachafeiro, F. Marcellan "A new numerical
    quadrature formula on the unit circle" . Numerical Algorithms 44
    (2007), 391-401.
  4. A. Cachafeiro, F. Marcellan, C. Pérez Orthogonal Polynomials with
    respect to the sum of an arbitrary measure and a Bernstein Szegö
    measure. Advances  in Computational Mathematics 26 (2007),
  5. R. Costas y F. Marcellán. Second structure relation for
    q-semiclassical polynomials of the Hahn Tableau. JMAA 329 (2007),
  6. L. Daruis, J. Hernandez y F. Marcellán. Spectral transforms for
    hermitian Toeplitz matrices. JCAM   202 ( 2007) 155-176.
  7. J.I. de Vicente. Separability criteria based on the Bloch
    representation of density matrices", Quantum Inf. Comput. 7, 624
  8. J.I. de Vicente. Lower bounds on concurrence and separability
    conditions", Phys. Rev. A 75, 052320 (2007).
  9. J.I. de Vicente, S. Gandy y J. Sánchez-Ruiz. Information entropy of
    Gegenbauer polynomials of integer parameter, J. Phys. A: Math.
    Theor. 40, 8345 (2007).
  10. H. Dueñas y F. Marcellán. Laguerre-type orthogonal polynomials:
    Electrostatic interpretation, Int. J. Pure and Appl. Math, 38
    (2007), 345-358.
  11. J.L. Fernández, M.V. Melián y D. Pestana. Quantitative mixing
    results and inner functions." Matematische Annalen 337 (2007),
  12. U. Fidalgo, J. Illán y G. López Lagomasino. Convergence and
    computation of simultaneous rational quadrature rules. Numerische
    Mathematik, 106 (2007), 99-128.
  13. U. Hidalgo y  G. López Lagomasino. General results on the
    convergence of multipoint Hermite-Pade approximants of Nikishin
    systems." Constructive Approximation, 25 (2007), 89-107.
  14. L. Garza, J. Hernandez y F. Marcellán. Orthogonal polynomials and
    measures on the unit circle. The Geronumis transformation, online in
    Journal of Computational and Applied Mathematics.
  15. L. Garza, J. Hernandez y F. Marcellán. Spectral transformations of
    measures supported on the unit circle and the Szego transformation."
    online in Numerical Algorithms.
  16. F. Marcellán y R. Sfaxi. Second structure relation for semiclassical
    orthogonal polynomials" JCAM 200 (2007) 537-554.
  17. F. Marcellán, A. Martínez y P. Martínez. Electrostatic models for
    zeros of polynomials: old, new, and some open problems. JCAM  207
    (2007), 258-272.
  18. Ana Portilla, Yamilet Quintana, José M. Rodríguez y Eva Tourís.
    Weighted Weierstrass' theorem with first derivatives. Journal of
    Mathematical Analysis and Applications 334 (2007), 1167-1198.
  19. Ana Portilla, Yamilet Quintana, José M. Rodríguez y Eva Tourí.
    Weierstrass' Theorem in weighted Sobolev spaces with $k$
    derivatives" Rocky Mountain Journal of Mathematics 37 (2007),
  20. José M. Rodríguez y Eva Tourís, Gromov hyperbolicity of Riemann
    surfaces", Acta Mathematica Sinica 23 (2007), 209-228.
  21. José María Sigarreta, Pilar Ruesga, Manuel Rodríguez y José M.
    Rodríguez. Graphs and plausibility logic", International
    Mathematical Forum 2 (41-44) (2007), 2055-2063.
Last Updated on Monday, 08 February 2010 16:24